CSpace

Browse/Search Results:  1-8 of 8 Help

Selected(0)Clear Items/Page:    Sort:
Robust Ellipse Fitting Using Hierarchical Gaussian Mixture Models 期刊论文
IEEE TRANSACTIONS ON IMAGE PROCESSING, 2021, 卷号: 30, 页码: 3828-3843
Authors:  Zhao, Mingyang;  Jia, Xiaohong;  Fan, Lubin;  Liang, Yuan;  Yan, Dong-Ming
Favorite  |  View/Download:13/0  |  Submit date:2021/06/01
Kernel  Robustness  Optimization  Gaussian mixture model  Bandwidth  Two dimensional displays  Transforms  Ellipse fitting  GMM  HGMM  RANSAC  outlier  noise  robust statistic  
RATIONAL SPECTRAL METHODS FOR PDEs INVOLVING FRACTIONAL LAPLACIAN IN UNBOUNDED DOMAINS 期刊论文
SIAM JOURNAL ON SCIENTIFIC COMPUTING, 2020, 卷号: 42, 期号: 2, 页码: A585-A611
Authors:  Tang, Tao;  Wang, Li-Lian;  Yuan, Huifang;  Zhou, Tao
Favorite  |  View/Download:21/0  |  Submit date:2020/09/23
fractional Laplacian  Gegenbauer polynomials  modified rational functions  unbounded domains  Fourier transforms  spectral methods  
On the MacWilliams Identity for Classical and Quantum Convolutional Codes 期刊论文
IEEE TRANSACTIONS ON COMMUNICATIONS, 2016, 卷号: 64, 期号: 8, 页码: 3148-3159
Authors:  Lai, Ching-Yi;  Hsieh, Min-Hsiu;  Lu, Hsiao-Feng
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
Convolutional codes  Fourier transforms  Hamming weight  MacWilliams identity  
On the weak L (p) -Hodge decomposition and Beurling-Ahlfors transforms on complete Riemannian manifolds 期刊论文
PROBABILITY THEORY AND RELATED FIELDS, 2011, 卷号: 150, 期号: 1-2, 页码: 111-144
Authors:  Li, Xiang-Dong
Favorite  |  View/Download:25/0  |  Submit date:2018/07/30
Beurling-Ahlfors transforms  Hodge decomposition  Martingale representation formula  Weitzenbck curvature  
Riesz transforms on forms and L-P-Hodge decomposition on complete Riemannian manifolds 期刊论文
REVISTA MATEMATICA IBEROAMERICANA, 2010, 卷号: 26, 期号: 2, 页码: 481-528
Authors:  Li, Xiang-Dong
Favorite  |  View/Download:24/0  |  Submit date:2018/07/30
Hodge decomposition  martingale transforms  Riesz transforms  Weitzenbock curvature  
Transient analysis of an M/G/1 retrial queue subject to disasters and server failures 期刊论文
EUROPEAN JOURNAL OF OPERATIONAL RESEARCH, 2008, 卷号: 189, 期号: 3, 页码: 1118-1132
Authors:  Wang, Jinting;  Liu, Bin;  Li, Jianghua
Favorite  |  View/Download:12/0  |  Submit date:2018/07/30
retrial queues  disasters  reliability  transient analysis  Laplace transforms  numerical inversion  
A B-spline approach for empirical mode decompositions 期刊论文
ADVANCES IN COMPUTATIONAL MATHEMATICS, 2006, 卷号: 24, 期号: 1-4, 页码: 171-195
Authors:  Chen, QH;  Huang, N;  Riemenschneider, S;  Xu, YS
Favorite  |  View/Download:14/0  |  Submit date:2018/07/30
B-splines  nonlinear and nonstationary signals  empirical mode decompositions  Hilbert transforms  
Generalized Fourier-Mehler transforms on white noise functional spaces 期刊论文
CHINESE SCIENCE BULLETIN, 1998, 卷号: 43, 期号: 16, 页码: 1321-1325
Authors:  Luo, SL;  Yan, JA
Favorite  |  View/Download:44/0  |  Submit date:2018/07/30
white noise calculus  general linear group  Fourier-Mehler transforms  Laplacians